MathSciNet Relay Station
MathSciNet bibliographic data
MR2463359 47H11 (34B15 34B24 47N20)
Sun, Jingxian; Liu, Xiaoying Computation of topological degree for nonlinear operators and applications. Nonlinear Anal. 69 (2008), no. 11, 4121–4130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement